# SDR USAA060378

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED LOWER AFT LEG OF WBL 135.5 RIB.  REMOVED DAMAGE, INSTALLED SHIMS AND REPAIR PARTS IAW EA 97418, DEFECT SIZE: 1.25 INCH.
